MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012532-40
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Difficult or Delayed Activation (2577); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported physical resistance / sticking thumbwheel and the reported difficult or delayed activation were unable to be replicated in a testing environment due to the condition of the returned device (stent previously deployed).Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the moderately tortuous anatomy and the steep aortic bifurcation and/or manipulation of the device resulted in the noted multiple stent sheath kinks and the noted multiple chatter marks sporadically on the entire length of the inner member; thus resulting in preventing the shaft lumens from moving freely resulting in the reported/noted thumbwheel physical resistance / sticking and the reported difficult or delayed activation.Manipulation of the device likely resulted in the noted bent jacket contributing to the reported difficulties.Reportedly, the 10x40 mm absolute pro self-expanding stent system (sess) was advanced to the lesion and upon deployment the thumbwheel was difficult to roll.The stent was implanted after both hands were forcefully used to deploy the stent.It should be noted the absolute pro vascular self-expanding stent system instructions for use states: should unusual resistance be felt at any time, including resistance unlocking the handle or thumbwheel rotation, during either lesion access or stent deployment, the entire system should be removed together with the introducer sheath or guiding catheter as a single unit.Failure to follow these instructions could result in failure to deploy, difficulties with deployment, partial stent deployment, or deployment in an unintended location.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: medical device problem code 2017: against resistance.
 
Event or Problem Description
It was reported that the procedure was to treat the left external iliac artery via right common femoral access.There was moderate tortuosity and a steep aortic bifurcation.The lesion was pre-dilated with a 6x40 armada 35 percutaneous transluminal angioplasty (pta) catheter.The 10x40 mm absolute pro self expanding stent system (sess) was advanced to the lesion and upon deployment the thumbwheel was difficult to roll.The stent was implanted after both hands were forcefully used to deploy the stent.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23292094
Report Number2024168-2025-11087
Device Sequence Number13310220
Product Code NIO
UDI-Device Identifier08717648175848
UDI-Public(01)08717648175848(17)280331(10)5042261
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012532-40
Device Catalogue Number1012532-40
Device Lot Number5042261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
035 GLIDEWIRE ADVANTAGE
Patient Age86 YR
Patient SexMale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Patient RaceWhite